# SDR HEEA088086

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 8,122 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Part serial: 124
- Condition: Reads High
- Location: Exhaust Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST TEMP INDICATOR READS HIGH. SHOP REPAIR.
